See Alike in...

Alike App

Browser

Coffee_bean

514d

I feel like I am faking a passing out/ fainting disorder that is suspected to be pots or fnd because it happens so quickly but takes longer for my body to recover - I'm left paralyzed as I can hear and feel for a couple seconds. it happens every time i stand up and has been occurring for over a year now.

    • CoffeeBeanC

      514d

      Hi fellow coffeebean lol :) as someone with irregular POTS symptoms, impostor syndrome is very real. Keep in mind that while syncope lasts under 2 minutes, fatigue and flare ups can last for days. You are totally valid.

      • Coffee_bean

        513d

        @CoffeeBeanC my pass outs last like 10 seconds max, so frequent and so exhausting

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion